# SDR 2005UALA01504

- Difficulty date: December 24, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 36,955 hours, 5,685 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Broken
- Location: Seat 1e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMREST SIDE ONE EMERGENCY PATH MARKING LIGHT BROKEN AT SEAT 1E.  REPLACED LAMP ASSY.
